MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCMHE)623; ANGIOGRAPHY/ANGIOPLASTY KIT

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCMHE)623; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SANHFCCMHF
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record revealed lot number 20200819-23-sh was finished on september 30th, 2020.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.168g / 10 pieces.No sample was available at the time of investigation, but photo of the lint found in gloves was provided.According to the supplier, operating room towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Based on the investigation, there were no abnormalities found during production of the or towels; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported operating room towels (pwtb04-stm ) are linting on instruments and came in the air when pack(sanhfccmhf) was opened before peripheral procedure.The towels were removed upon finding lint and was discarded.There were no delays or injury noted.No patient demographics provided.

Brand Name
CARDIAC CATH PACK (CCMHE)623
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11606330
Report Number1423537-2021-00619
Device Sequence Number4205853
Product Code OEQ
UDI-Device Identifier10888439826364
UDI-Public10888439826364
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFCCMHF
Device Catalogue NumberSANHFCCMHF
Device Lot Number537874
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date04/01/2021
Patient Sequence Number1